# SDR CA010831007

- Difficulty date: August 3, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,137 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS148A94
- Condition: Damaged
- Location: Engine Mount
- Part time: 3,800 hours, 3,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ON ENGINE REMOVAL, MAINTENACE FOUND ENGINE MOUNT BOLT PART NO. NAS 148A94 (S3461-64) AT LEFT, LOWER ENGINE MOUNT BRACKET. (ITEM 27)- THREADBOUND DUE TO WASHER PART NO. MS20002C8 NOT INSTALLED AT FACTORY ASSEMBLY. MAINTENACE ALSO FOUND INCORRECT WASHERS PART NO. AN960-616L INSTALLED ON ENGINE MOUNT BOLTS AT RIGHT LOWER BRACKET (ITEM 28) AND TOP CENTER BRACKET (ITEM 26)- INSTEAD OF WASHERS PART NO. MS20002C8. THE THREE REMAINING CESSNA 208B AIRCRAFT IN THE FLEET WERE INSPECTED FOR THE SAME CONDITION WITH NO DISCREPANCIES NOTED.
